Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Groups of motions in conformally flat spaces

Author: Jack Levine
Journal: Bull. Amer. Math. Soc. 42 (1936), 418-422
Part II: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 766--773
MathSciNet review: 1563313
Full-text PDF

Additional Information

PII: S 0002-9904(1936)06321-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia